# SDR 2010FA0000047

- Difficulty date: July 24, 2009
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N555NB
- Make and model: Bell 206B-3
- Aircraft serial: 2306
- Aircraft time: 6,860 hours, 7,888 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 206031329103S
- Condition: Cracked
- Location: Tailboom
- Part time: 6,860 hours, 7,888 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP, DISCOVERED CRACK IN THE TAILBOOM ATTACH FITTING. REMOVED AND REPLACED WITH NEW FITTING.  NO OTHER DEFECTS NOTED.
